RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 481, Number 5, Pages 484–485 (Mi dan40183)  

On New Arithmetic Properties of Determinants of Hankel Matrices

V. P. Platonovab, M. M. Petrunina

a Scientific Research Institute for System Analysis, Russian Academy of Sciences, Moscow, 117218 Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia

DOI: https://doi.org/10.31857/S086956520002137-3


English version:
Doklady Mathematics, 2018, 98:1, 370–372

Bibliographic databases:

Document Type: Article
Received: 20.04.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan40183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019